Ask The Doctor > Questions & Answers > I’ve taken ten co proxamol pills what’s going to happen

I’ve taken ten co proxamol pills what’s going to happen

Patient: I’ve taken ten co proxamol pills what’s going to happen to me

 

 

Doctor: HelloThanks for using “Ask The Doctor” for posting your query.Coproxamol contains paracetamol and propxyphen and w hen taken in such a huge number can cause gastric, cardiac or liver problems. This will require careful monitoring and blood tests to monitor any impending problems. You should report to the ER immediately and get admitted from there for monitoring. Most probably nothing much will happen but still it’s better to be cautious.Hope this helps,Wish you a good health.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment